zbMATH — the first resource for mathematics

On the dimension of the zero or infinity tending sets for linear differential equations. (English) Zbl 0484.34003

34A30 Linear ordinary differential equations and systems
34D05 Asymptotic properties of solutions to ordinary differential equations
Full Text: DOI
[1] W. A. Coppel, Stability and asymptotic behavior of differential equations, D. C. Heath and Co., Boston, Mass., 1965. · Zbl 0154.09301
[2] Philip Hartman, The existence of large or small solutions of linear differential equations, Duke Math. J. 28 (1961), 421 – 429. · Zbl 0102.30301
[3] Philip Hartman, Ordinary differential equations, S. M. Hartman, Baltimore, Md., 1973. Corrected reprint. · Zbl 0281.34001
[4] Jack W. Macki and James S. Muldowney, The asymptotic behaviour of solutions to linear systems of ordinary differential equations, Pacific J. Math. 33 (1970), 693 – 706. · Zbl 0183.36002
[5] Marvin Marcus and Henryk Minc, A survey of matrix theory and matrix inequalities, Allyn and Bacon, Inc., Boston, Mass., 1964. · Zbl 0247.15002
[6] H. Milloux, Sur l’équation différentielle \( x'' + A(t)x = 0\), Prace Mat. Fiz. 41 (1934), 39-53. · Zbl 0009.16402
[7] Binyamin Schwarz, Totally positive differential systems, Pacific J. Math. 32 (1970), 203 – 229. · Zbl 0193.04501
[8] M. Ō. Tnūthail, Algēbar Iolscoile, Oifig an tSolāthair, Baile Ātha Cliath, 1947.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.